Funnel Cloud, Putnam
- When
- March 25, 1:00 AM EST
- Where
- Putnam County, Pomona Park
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 29.609, -81.744 (the zone’s center; the record gives no point)
A funnel cloud lowerd over Lake Broward.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAX wrote it up.
A funnel cloud lowerd over Lake Broward.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Mar 24, 8:45 PM EST, 4 hours 15 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 845 PM EST THU MAR 24 2005 .UPDATE...CURRENT FORECASTS ON TRACK. MODELS CONTINUE TO INDICATE INCREASING POPS LATER TONIGHT AS WARM FRONT ACROSS CENTRAL FL BEGINS LIFTING NORTH AND INTERACTING WITH DIFLUENCE ALOFT FROM APPROACHING STRONG SUBTROPICAL JET. BEST RAIN CHANCES APPEAR TO BE ACROSS THE SOUTH WHERE BEST GULF MOISTURE RETURN WILL BE. COULD ALSO SEE ISOLATED STORMS THERE AS WELL. IR IMAGERY ALREADY SHOWING A FEW STORMS FIRING UP IN THE NORTHERN GULF MOVING RAPIDLY EAST. TEMPS/WINDS ON TRACK. && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && PP/ARS
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 940 PM EST THU MAR 24 2005 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-251100- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 940 PM EST THU MAR 24 2005 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TONIGHT... ISOLATED THUNDERSTORM ACTIVITY IS EXPECTED TO DEVELOP ACROSS NORTHEAST FLORIDA AFTER MIDNIGHT AS A WARM FRONT LIFTS NORTHWARD INTO THE REGION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ...STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM FRIDAY THROUGH THE WEEKEND... A SERIES OF STRONG SHORTWAVES WILL PUSH ACROSS THE FORECAST AREA FROM FRIDAY THROUGH EASTER SUNDAY. STRONG TO ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE EACH DAY. THESE THUNDERSTORMS MAY BE ACCOMPANIED BY DAMAGING WIND GUSTS...LARGE HAIL AND ISOLATED TORNADOES. PLEASE STAY TUNED TO NOAA WEATHER RADIO...OR YOUR LOCAL TV OR RADIO STATION FOR THE LATEST WARNINGS...WATCHES AND STATEMENTS FROM THE NATIONAL WEATHER SERVICE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY...BUT MAY BE REQUESTED EARLY FRIDAY MORNING. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.
The Jacksonville radar (KJAX), 97 km away, was scanning. The volume nearest the first event began at 05:58 UTC.
1 funnel cloud. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2005Every state in 2005This day in weather historyWarnings in Florida, March 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5463660.